MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406137
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.Further information regarding the patient identifiers and physician name was requested but not received.
 
Event or Problem Description
While in the patient anatomy, the irrigation port detached from sheath.The patient complained of their "iv leaking", it was noted the irrigation port was detached from the sheath.Pressure was applied to the site and the sheath was removed with no patient consequences.The sideport of the sheath was also noted to be cracked.
 
Additional Manufacturer Narrative
On fast-cath hemostasis introducer was returned for evaluation.The reported event of a cracked sheath sideport and detached sideport tubing was confirmed.The sideport of the hemostasis hub had been fractured and the sideport tubing was detached.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the fractured sideport and detached sideport tubing is consistent with damage during use.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8532819
Report Number3005334138-2019-00216
Device Sequence Number1474124
Product Code DYB
UDI-Device Identifier05414734012751
UDI-Public05414734012751
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number406137
Device Lot Number6671878
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/13/2019
Supplement Date Received by Manufacturer06/14/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1